Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the approximation-solvability of equations involving $A$-proper and pseudo-$A$-proper mappings


Author: W. V. Petryshyn
Journal: Bull. Amer. Math. Soc. 81 (1975), 223-312
MSC (1970): Primary 47A15, 47H10; Secondary 39A40
MathSciNet review: 0388173
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A15, 47H10, 39A40

Retrieve articles in all journals with MSC (1970): 47A15, 47H10, 39A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13728-1
PII: S 0002-9904(1975)13728-1